Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
juniormk

Skin Problems Post Accutane

Recommended Posts

Hi all,

Just a little backround info on me,

I started accutane around June 2009 and finished in November 2009, and although I'm not sure about my dosage, I know I was on 80mg/day in the end. Anyway, after accutane (which was initially used for just my persistent acne) I developed other skin problems including bad seborrheic dermatitis of the scalp and face, rosacea, and facial flushing. Not to mention my skin always feels extremely dry and my seborrheic dermatitis is absolutely worse in the winter when I have the dryest of skin which I have tried many lotions and creams for. I have tried to combat these problems with many treatments including :

Seborrheic Dermatitis on face

-ketoconazole

-dezonide cream (was afraid to use this too much because it is a steroid)

-hydrocortizone cream (same deal b/c of steroid)

-Zinc pyrithione wash

-Zinc pyrithione cream

-elidel

-mometasone fuorate

Rosacea

-Oracea

-metronidazole (both cream and gel form)

-redness reducing lotions from Skinmedica, Derma Doctor, Eucerin etc.

SD on scalp

-ketoconazole shampoo

-head and shoulders

-ciclopirox shampoo

-loprox shampoo

-scalpicin w/ salycilic acid

I haven't done much for the facial flushing because I didn't really know what to do with it or what kind of doctor to see for it. Needless to say its been a pretty stressful couple years since I stopped using accutane and I wanted to know if anyone else has some/all of these problems. I would like to get some help for my skin because at the moment I have a tough time looking in the mirror and that is actually something I tried to correct by going on accutane in the first place.

Also, I have heard of one person who has gone to Dr. Neal for some help with skin similar to mine and he raves about how much Dr. Neal helped him, so if anyone has any input on that then I would love to hear it. I am just looking for some general help to get my skin presentable again. Thanks all!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×